# SDR SIMA20180608004

- Difficulty date: June 8, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 32,870 hours, 28,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 14522178605
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN SERVICE DOOR THRESHOLD BEAM BETWEEN FRAMES 20 AND 22. INSTALLED EWIS PROTECTION IAW SWPM 20-21-00. REMOVED SERVICE DOOR THRESHOLD TRIM AND DISPLACED DOOR SEAL IAW AMM 20-10-01AND 53-21-11.REMOVED CROSSBEAM, 2EA LOWER ANGLES AND SCUFF PLATE TO FOM IAW SRM 51-40-02.BLENDED CORROSION AND DETERMINED TO BE BEYOND SRM 53-21-02 LIMITS. REMOVED THRESHOLD BEAM IAW SRM 51-40-02. LOCATED , DRILLED AND ALODINE NEW THRESHOLD BEAM IAW SRM 51-20-03 AND CPM 51-21-04.INSTALLED NEW BEAM IAW SRM 51-40-02.REINSTALLED 2EA LOWER ANGLES IAW SRM 51-40-02 AND APPLIED TOP COAT IAW CPM 51-21-05, 51-21-06 AND ETN GN -51-017. REINSTALLED CROSSBEAM AND SCUFF PLATE  IAW SRM 51-40-02. REINSTALLED THRESHOLD TRIM IAW AMM 20-10-01 AND SRM 51-20-01. REINSTALLED DOOR FRAME SEAL IAW AMM 53-21-11. REMOVED EWIS PROTECTION IAW SWPM 20-21-00
